MathSciNet Relay Station
MathSciNet bibliographic data
MR911021 (88j:11004) 11A25 (11D41)
Chidambaraswamy, J.; Krishnaiah, P. V. On primes $p$ with $\sigma(p\sp \alpha)=m\sp 2$. Proc. Amer. Math. Soc. 101 (1987), no. 4, 625–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement